# SDR RAIA00308223

- Difficulty date: August 27, 2003
- Submitted: September 1, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 19,451 hours, 18,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- ESCAPE PATH LIGHT OUT AFT CABIN.  SECURED ELECTRICAL CONNECTOR AT PATH LIGHTS.
